Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 8 of 8 Posts

· Registered
Joined
·
1,331 Posts
Discussion Starter · #1 ·
Okay here is my story. I have had IBS-D for about 10 years now and getting worse. I have been on several meds. Non of them have worked. I got imune to imodium. I have tried several anti-depressants and I get a reaction from the the very first day. I get all jittery,nerviuos,sick feeling in my gutt. I have mitro valve prolapse too, so I have to watch what I take. I take Lomotil for the really bad days but don't like taking it everyday cause I do not want to get hooked or imune to it.Plus when it wears off watch out cause it is coming out. So I was put on Flouxetine (generic prozac) I was fine for 12 days then I got the reactoin of nerious, jitteery, anxiety feeling so I stoped for a day. Took the the next day and felt the same way. It has been since the 5th of this month since I took one. I AM still feeling all nervious, jittery, anxiety, weird feeling and end up going to the bathroom and not making it in time. So is the med still in me after all these days or do I need the meds again to stop this. Is it a reaction from them or somehting new?? I really would like any input on this. I also take zanax and have for years ONLY for the period before the period and the days I really need them. I have also been taking them here allot more because of this feeling. I am in the bathroom every time I turn around here lately. I have had a few accidents this past week so here I am AFRAID to go any where. PLEASE help me with this if you have any ideas. I AM DESPERATE!!! Have a call into the Dr but they have not called me back yet. I AM GOING CRAZY
 

· Registered
Joined
·
469 Posts
Aw sorry to hear that your struggling. Just so's you know you can chat on here, and we'll support you best we can. I know where you're at, I was there myself not so long ago, and it's not pretty. I know what you mean about being immune to Imodium, but what my doc told me when I was like that, was to take two last thing at night, two first thing in the morning and two in the afternoon. Sort of regulate the tablets, and that should help. Takes a day or so to settle, but it should do the trick. Hope this helps? xxx
 

· Banned
Joined
·
3,811 Posts
sorry to hear your feeling down, we all get a pissed off and ibs does'nt help either, your not going mad, you just need a bit of cheering up go and watch a funny movie it helps me when im feeeling pissed off.. cheer up
we all understand what you are going through.. take care & look after yourself xx
 

· Registered
Joined
·
1 Posts
I was put on the medication Reglan. Worked wonders, but made me have anxiety and depression. I've tried three fiber-con tablets every morning and that helped for a while. IF you take two immodiums after every movement, that helps as well. :) Hope this helpsDoobie
 

· Registered
Joined
·
1,331 Posts
Discussion Starter · #6 ·
I spoke with my GI Docter and here are the drugs I have tried for IBS Levsin no good, Librax no good, Limatrol no good and weight gain, Lomitil still on. I have tried several intidepressants too. Lexapro-verviousness, zoloft-nerviousness, zyban no results, wellbutrin-no results, Lexapro-nervousness. And now prozac. He siad well I can't cure it ,but we are trying to help it. I wanted to say No sh--.
 

· Registered
Joined
·
223 Posts
Have you tryed the new item out for IBS called Advantage IBS??? One tablet for 24 hours or two if you need it. It has been a big help for me!! In between I take prn lomitil. Has anyone on this site tryed Advantage IBS??? Thanks! Patjack
 
G

·
OK - you are NOT going crazy - I'm on absolutely NO medication at all - have had IBS for 10 years, have never been offered ANYTHING - have incredibly jittery, nervy days, particularly first thing in the morning. The key to my survival - keep busy, treat yourself and STAY IN TOUCH with us lot on this board.Sue, Manchester
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top